SCHEDULE OF EVENTS: MULTI-EVENTS

DAY ONE - THURSDAY, JUNE 27, 2013

All events will be contested approximately 30 minutes after the preceding event is completed. The 30 minute rest period will include rest, food, measuring steps, and warm-up. Athletes competing in both multi-events and track and field events will be issued only one race number for all events.

13	A)				Вс	ys				Girls										
A PARTIES AND A		Year Old	- 16 Year Olds	- 18 Year Olds		Year Old		Year Old	- 16 Year Olds	- 18 Year Olds										
TIME	EVENT	6	10	11	12	13	14	15	17		6	10	11	12	13		14	15	17	
2:00pm	Decathlon (Day 1) 100M, LJ, SP, HJ, 400M							X												
	Triathlon HJ, SP, 400M	X	x																	
2:30pm	Decathlon (Day 1) 100M, LJ, SP, HJ, 400M								х											
	Triathlon HJ, SP, 200M										х	х								
3:00pm	Heptathlon (Day 1) 100M H, HJ, SP, 200M																	X		
3:30pm	Heptathlon (Day 1) 100M H, HJ, SP, 200M																		Х	

SCHEDULE OF EVENTS: MULTI-EVENTS

DAY TWO - FRIDAY, JUNE 28, 2013

All events will be contested approximately 30 minutes after the preceding event is completed. The 30 minute rest period will include rest, food, measuring steps, and warm-up. Athletes competing in both multi-events and track and field events will be issued only one race number for all events.

A STATE OF THE PARTY OF THE PAR	A.	Boys											Girls										
		Year Old	Year Old	l Year Old	Year Old	3 Year Old		4 Year Old	· 16 Year Olds	· - 18 Year Olds		Year Old) Year Old	1 Year Old		z vear Old	3 Year Old	4 Year Old	· 16 Year Olds	7 - 18 Year Olds			
TIME	EVENT	6	10	1	12	13		14	15	17		6	10	-			7	17	15	17			
10:00am	Decathlon (Day 2) 110M H, DT, PV, JAV, 1500M								X														
	Heptathlon (Day 2) LJ, JAV, 800M																		x				
10:30am	Decathlon (Day 2) 110M H, DT, PV, JAV, 1500M									x													
	Heptathlon (Day 2) LJ, JAV, 800M																			x			
11:00am	Pentathlon 100M H, LJ, HJ, SP, 800M																X	X					
11:15am	Pentathlon 80M H, HJ, SP,LJ, 800M													х)	x							
3:00pm	Pentathlon 100M H, LJ, HJ, SP, 1500M					х		Х															
3:15pm	Pentathlon 80M H, HJ, SP,LJ, 1500M			X	x																		

SCHEDULE OF EVENTS: RACEWALK/3000M

DAY TWO - FRIDAY, JUNE 28, 2013

Events will be run according to the timing below from youngest to oldest divisions, girls before boys. Divisions may be combined at the discretion of the meet director to produce a heat with sufficient numbers. Awards are still awarded per division regardless of combined heats.

(P) = Preliminary - Top 8 runners advance to final round; (TF) Timed Final; (F) Final

NOTE:

Racewalk events may be combined across all age groups.

3000M Run may be combined across age groups by gender.

13	EV.				E	3oys	\$								Girls	;			
		& Under	Year Old	0 Year Old	1 Year Old	2 Year Old	3 Year Old	4 Year Old	5 - 16 Year Olds	7 - 18 Year Olds	& Under	Year Old	0 Year Old	1 Year Old	2 Year Old	3 Year Old	4 Year Old	5 - 16 Year Olds	7 - 18 Year Olds
TIME	EVENT	ω	6	1	<u>,</u>	1;	1:	1,	1	-	∞	6	10	7	1;		7	Ť	-
1:30pm	Steeplechase (TF)								X	X								X	X
5:00pm	1500M Racewalk(TF)		X	Х	X	X						X	X	X	X				
5:30pm	3000M Racewalk(TF)						X	Χ	X	X						X	Х	X	Х
6:00pm	3000M Run (TF)				X	X	X	Χ	X	X				X	X	X	Х	Х	Х

SCHEDULE OF EVENTS: TRACK EVENTS

DAY THREE - SATURDAY, JUNE 29, 2013

Events will be run according to the timing below from youngest to oldest divisions, girls before boys. Divisions may be combined at the discretion of the meet director to produce a heat with sufficient numbers. Awards are still awarded per division regardless of combined heats.

(P) = Preliminary - Top 8 runners advance to final round; (TF) Timed Final; (F) Final

ATHLETES MUST CHECK-IN 30 MINUTES PRIOR TO THE LISTED TIME OR FACE DISQUALIFICATION.

1	NE .					Boys	5									Girls	S			
		& Under	Year Old	- 16 Year Olds	- 18 Year Olds	_	& Under	Year Old	- 16 Year Olds	- 18 Year Olds										
TIME	EVENT	œ	6	10	7	12	13	14	15	17		œ	6	10	7	12	13	14	15	17
8:00am	4x800M Relay (TF)					X		Х	X	X						X		X	X	X
9:00am	110M Hurdles (P)								Х	X										
9:10am	100M Hurdles (P)						Х	X									X	X	Χ	Х
9:30am	80MHurdles (P)				X	X									X	X				
9:45am	100M Dash (P)	X	X	Х	X	X	X	X	X	X		X	X	X	X	X	X	X	X	Х
Noon	400M Dash (TF)	X	Х	X	X	X	X	X	X	X		X	X	X	X	X	X	X	X	X
2:00pm	200M Hurdles (TF)						Х	X									Х	Х		
2:30pm	400M Hurdles (TF)								Х	X									X	Х
3:00pm	200M Dash (P)	Х	X	Х	Х	X	X	X	Х	X		X	X	X	X	X	Х	X	X	Х

SCHEDULE OF EVENTS: TRACK EVENTS

DAY FOUR - SUNDAY, June 30, 2013

Events will be run according to the timing below from youngest to oldest divisions, girls before boys. Divisions may be combined (with the exception of final rounds) at the discretion of the meet director to produce a heat with sufficient numbers. Awards are still awarded per division regardless of combined heats.

(P) = Preliminary – Top 8 runners advance to final round; (TF) Timed Final; (F) Final

ATHLETES MUST CHECK-IN 30 MINUTES PRIOR TO THE LISTED TIME OR FACE DISQUALIFICATION.

SE .	A.		Boys												Girls												
		& Under	Year Old		Year Old	- 16 Year Olds	- 18 Year Olds	1	& Under	Year Old	Year Old		Year Old	Year Old	Year Old		Year Old	- 16 Year Olds	- 18 Year Olds								
TIME	EVENT	ω	6	10	1	12	13		14	15	17		ω	6	10			12	13	_	14	15	17				
8:00am	1500M Run (TF)	X	X	X	X	X	X		X	X	X		X	X	X		X	X	X		X	X	X				
9:30am	110m Hurdles (F)									X	X																
9:45am	100m Hurdles (F)						Х		Х										X		X	X	X				
																				_							
10:00am	80m Hurdles (F)				X	X											X	X									
10:30am	100M Dash (F)	Х	Х	Х	Х	Х	Х		Х	X	X		X	X	X		Χ	X	Χ		X	Χ	Х				
Noon	800M Run (TF)	Х	X	Х	X	X	Х		X	X	X		X	X	X		X	X	X		X	X	Х				
								-												_							
2:00pm	4x100M Relay (TF)	Х		Х		Х			X	X	X		X		X			X			X	X	X				
3:30pm	200M Dash (F)	Х	X	Х	Х	Х	Х		Х	X	X		Х	Х	Х		Χ	Х	X		X	Х	Х				
4:15pm	4:15pm 4x400M Relay (TF)			Х		X			X	X	X				X			Χ			X	X	X				

SCHEDULE OF EVENTS: FIELD EVENTS

DAY THREE - SATURDAY, JUNE 29, 2013

3:00pm

The following abbreviations are used in the table below for the six field events contested on this day.

HJ – High Jump LJ – Long Jump DT - Discus JAV - Javelin SP – Shot Put PV – Pole Vault **Girls Boys** Olds Olds 16 Year Olds 16 Year Olds Year 18 Year PO PO <u>PI</u>0 <u>P</u>0 <u>B</u>0 11 Year Old 14 Year Old 12 Year Old 14 Year Old 10 Year Old Year Old Year Old Under Under Year Year œ Ø 15 15 TIME LJ **JAV** SP SP DT HJ 8:00am JAV HJ PV DT 8:30am TJ TJ TJ TJ TJ TJ TJ TJ TJ 9:00am SP DT JAV HJ 10:00am SP PV HJ DT JAV LJ SP DT LJ HJ JAV Noon SP PV JAV DT HJ LJ JAV LJ HJ DT SP 2:00pm HJ PV **JAV** DT SP LJ

TRIPLE JUMP FOR ALL DIVISIONS

SCHEDULE OF EVENTS: FIELD EVENTS

DAY FOUR - SUNDAY, June 30, 2013

The following abbreviations are used in the table below for the four field events contested on this day. Competitors should be prepared to report up to **30 minutes prior** to the listed time following the first event of the morning in the event that a division completes competition early.

DT – Discus

TJ - Turbo Javelin

HJ – High Jump

Boys

LJ – Long Jump

SP – Shot Put

Girls

PV - Pole Vault



					DUy	<u> </u>										GILL	<u> </u>			
TIME	8 & Under	9 Year Old	10 Year Old	11 Year Old	12 Year Old	13 Year Old		14 Year Old	15 - 16 Year Olds	17 - 18 Year Olds	8 & Under	9 Year Old	10 Year Old		11 Year Old	12 Year Old	13 Year Old	14 Year Old	15 - 16 Year Olds	17 - 18 Year Olds
8:00am	SP	HJ	HJ		LJ						SP				DT	LJ				
9:00am		SP	SP			PV		PV				HJ	HJ			DT				
9:30am				DT											L					
9.50am				LJ																
														_						
10:00am	LJ				DT						LJ	SP	SP		HJ	HJ				
10:30am				TJ	TJ				PV											
11:00am			LJ	HJ	HJ								2		SP	SP				
							_													
Noon		LJ		SP	SP					PV		LJ								
				•										_						